| Catalog Number |
109141 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
07/22/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 4 years after the dental implant was installed in intraoral region #3 it was verified its non- osseointegration.A 25 ncm of primary stability was achieved and immediate load was not performed.The patient presented insufficient bone quality/quantity (bone type iv).